# SDR 01FDEA00267

- Difficulty date: April 10, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON PREFLT INSP NOSE GEAR STRUT FULLY COMPRESSED.  TAIL STAND OVER PRESSURIZED.  ON GEAR RETRACTION THE RED DOORS & AMBER NOSE GEAR LIGHT REMAIN ILLUM.  *S/D*  REMOVED NOSE INNER CYLINDER, INSTALL SEALS PER 727 200 MM 32-21-001.  REMOVED PISTON TUBE ASSY PER 727-200 MM 32-21-001-8.  ALL IND NORMAL.
